Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

New generalized inequalities of Hermite Hadamard type for quasi convex functions

Çetin Yıldız, MUHAMET EMİN ÖZDEMİR

FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS Cilt 1726 · ss. 1–4 · 01.07.2016
DOI ile aç

Atıf için künye

Yıldız, Ç., & ÖZDEMİR, M. E. (2016). New generalized inequalities of Hermite Hadamard type for quasi convex functions. FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS, 1726, 1–4. https://doi.org/10.1063/1.4945879

BibTeX
@article{yildiz2016-146763,
  author = {Yıldız, Çetin and ÖZDEMİR, MUHAMET EMİN},
  title = {New generalized inequalities of Hermite Hadamard type for quasi convex functions},
  journal = {FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS},
  year = {2016},
  volume = {1726},
  pages = {1--4},
  issn = {0094-243X},
  doi = {10.1063/1.4945879},
  url = {https://akademik.atauni.edu.tr/yayinlar/146763-new-generalized-inequalities-of-hermite-hadamard-type-for-quasi-convex-functions}
}